SOLVABILITY OF MIXED PROBLEMS FOR HEAT EQUATIONS WITH TWO NONLOCAL CONDITIONS


İlhan O. A. , Soybaş D. , Kasımov S. G. , Rakhmanov F. D.

Mathematica Slovaca, vol.6, no.6, pp.1-18, 2022 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 6
  • Publication Date: 2022
  • Title of Journal : Mathematica Slovaca
  • Page Numbers: pp.1-18

Abstract

KABUL EDİLDİ

In this study, the solvability of a problem of the heat conduction theory with two nonlocal boundary conditions is investigated. Systems of eigenfunctions of the corresponding operator with two nonlocal boundary conditions are taken into consideration. A theorem on the solvability of the problem of the theory of heat conduction with two nonlocal boundary conditions is given.